Last reply 2 months ago
Terrible headache after Ocrevus

I just had my 3rd round of Ocrevus infusion today and like the other 2 my headache is out of control! My doc said I can take the Cambia I use for migraines but it doesn’t help! It’s usually gone the next day but man the night of the infusion is terrible 😢

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
6 months ago

@kara_fisher , it’s a shame that you have to contend with this. Let’s hope there’s the long term gain for the short term pain.


melkess
2 months ago

I have had 3 injections of ocrevus and yes I agree the day of the injection is AWFUL for the headaches. I suffer from daily migraines but those headaches are far worse than any I have on a daily basis.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.